Stevens–Johnson syndrome, a form of toxic epidermal necrolysis, is a life-
threatening skin condition, in which cell death causes the epidermis to separate
Often, Stevens-Johnson syndrome begins with flu-like symptoms, followed by a
painful red or purplish rash that spreads and blisters. Then the top layer of the ...
Nov 9, 2015 ... Stevens-Johnson syndrome (SJS) is an immune-complex–mediated
hypersensitivity complex that typically involves the skin and the mucous ...
Stevens Johnson Syndrome or Toxic Epidermal Necrolysis is a severe allergic
drug reaction. - Painful Blistering of the skin and mucous membrane involvement.
3 days ago ... Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) is a severe
skin reaction most often triggered by particular medications.
Stevens-Johnson Syndrome is a potentially deadly skin disease that usually
results from a drug reaction. Another form of the disease is called Toxic
Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are
severe cutaneous hypersensitivity reactions. Drugs, especially sulfa drugs, ...
Stevens-Johnson syndrome: A serious systemic (bodywide) allergic reaction with
a characteristic rash involving the skin and mucous membranes, including the ...
Feb 18, 2016 ... Stevens Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are now
believed to be variants of the same condition, distinct from ...
Care guide for Stevens-johnson Syndrome. Includes: possible causes, signs and
symptoms, standard treatment options and means of care and support.